Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The soul at infinity in dimension $ 4$


Author: Gerard Walschap
Journal: Proc. Amer. Math. Soc. 112 (1991), 563-567
MSC: Primary 53C21
MathSciNet review: 1049852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that $ 4$-dimensional open manifolds with nonnegative sectional curvature whose fibers are totally geodesic are metrically rigid. For arbitrary dimension, one also concludes that the curvature is in a sense maximal at the soul.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C21

Retrieve articles in all journals with MSC: 53C21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1049852-X
PII: S 0002-9939(1991)1049852-X
Keywords: Riemannian submersion, soul
Article copyright: © Copyright 1991 American Mathematical Society